# SDR ASAA2022071239057

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,917 hours, 16,413 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 2812
- Condition: Degraded
- Location: #2 Engine
- Part time: 18,339 hours, 5,105 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SLUGGISH TO START. N2 ACCELERATES TO 21-22% IN OVER 30 SEC AND DOES NOT INCREASE BEYOND THAT WITHIN THE START PARAMETERS. EGT T NORMAL DURING START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF B737-800 AMM 80-11-03. OPS CHECK GOOD. LEAK CHECK GOOD REF AMM 71-00-00-700-809-F00. ENGINE STARTS NORMAL.
